Drugs A - Z
Generic Name: ibuprofen-pseudoephedrine
Brand Names: Motrin IB Sinus, Cold and Sinus, Motrin Childrens Cold, Dimetapp Childrens Cold & Fever, Motrin Cold and Flu, Advil Cold and Sinus, Dayquil Pressure and Pain Caplet, Motrin Sinus Headache, Dimetapp Sinus, Dristan Sinus, See more brands »
|083 200 mg, 30 mg|
box, 2 single item blister cards, 10 each Ibuprofen 200mg, Pseudoephedrine HCl 30mg, Oral tablet, maroon, oval-shaped, side 1:083
The Healthline Site, its content, such as text, graphics, images, search results, HealthMaps, Trust Marks, and other material contained on the Healthline Site ("Content"), its services, and any information or material posted on the Healthline Site by third parties are provided for informational purposes only. None of the foregoing is a substitute for professional medical advice, examination, diagnosis, or treatment. Always seek the advice of a physician or other qualified healthcare provider with any questions you may have regarding a medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on the Healthline Site. If you think you may have a medical emergency, call your doctor or 911 immediately. Please read the Terms of Service for more information regarding use of the Healthline Site.